# SDR MALA000202

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 643500300
- Part serial: 10899
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE FROM DLH, GEAR HANDLE WOULD NOT MOVE,  OVERRIDE SWITCH WAS USED,  GEAR RETRACTED NORMALLY.  MAINTENANCE LUBRICATED LT & RT MLG, REPLACED LANDING GEAR SELECTOR SWITCH IAW ARJ AMM 32-30-14-201.  OPS CHECK GOOD.
